Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
32491

2nd month on Accutane and my mild acne became worse

Hello everyone,

This is my 3rd course of Accutane and it was a success for me the first 2 courses. I was on a low dose 20mg a day both period. No initial breakouts, acne disappeared fast. But it always seem to come back.

Now my acne came back for the 3rd time and its actually pretty mild about 5 cystic pimples that are just so persistent and takes weeks to turn into head.

I decided to give Accutane another try because it gave me such great results. But now I’m on my second month and my acne actually became worse which never happened to me before. Is this normal? I started 10mg for 2 weeks, 20mg for a month and I just started this week my 30mg.

I don’t know if I’m experiencing the initial breakout or the topical medications my derm gave me are reacting badly to my skin. She gave me a clindamycin toner, an antibacterial cream, anti acne cream and drying lotion for the pimples. Should I stop using this topical medications? She insist that I continue on them. 

I’m starting to regret having to take Accutane again for my mild acne. Can anyone please help me with this? Because the doctors I have talked to doesn’t seem to care how depressing this is for me. 

Edited by 32491

Share this post


Link to post
Share on other sites

Do you feel all those creams are irritating your skin? That could make inflammation worse. I know you're not supposed to use topical retinoids while on Accutane, don't know about other drying agents. But I wouldn't advise against a derm's recommendations - if you don't trust this one anymore, find another doctor.

Share this post


Link to post
Share on other sites
On 9 February 2018 at 1:52 AM, iwantcafune said:

Do you feel all those creams are irritating your skin? That could make inflammation worse. I know you're not supposed to use topical retinoids while on Accutane, don't know about other drying agents. But I wouldn't advise against a derm's recommendations - if you don't trust this one anymore, find another doctor.

Yeah I read that somewhere here too that you're not supposed to put any more topical medications while on accutane. And I really don't know if it's irritating my skin or not but it doesn't sting or anything. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×